Notre Dame Journal of Formal Logic

On saturation for a predicate.

Saharon Shelah

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 22, Number 3 (1981), 239-248.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093883458

Digital Object Identifier
doi:10.1305/ndjfl/1093883458

Mathematical Reviews number (MathSciNet)
MR614121

Zentralblatt MATH identifier
0497.03022

Subjects
Primary: 03C45: Classification theory, stability and related concepts [See also 03C48]
Secondary: 03C50: Models with special properties (saturated, rigid, etc.) 03E35: Consistency and independence results

Citation

Shelah, Saharon. On saturation for a predicate. Notre Dame J. Formal Logic 22 (1981), no. 3, 239--248. doi:10.1305/ndjfl/1093883458. https://projecteuclid.org/euclid.ndjfl/1093883458


Export citation